MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC daVinci Xi; PATIENT SIDE CART, 4-ARM

INTUITIVE SURGICAL, INC daVinci Xi; PATIENT SIDE CART, 4-ARM
Model Number 380652-55
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted radical salvage prostatectomy surgical procedure, the site stated they were having recurring recoverable error 32056 on universal surgical manipulators (usm) 1.The nurse restarted multiple times and error returned.The nurse was able to usm 1.The technical support engineer (tse) reviewed logs and informed that usm 1 was faulty and it has to be replaced.Upon request, the nurse was not able to state if the procedure could take place with the 3 remaining arms.The surgeon took over the call and did not answer to the question.Tse called back reporter to inform about the next step and to collect procedure information.The site informed that they would proceed with 3 universal surgical manipulators (usm).The procedure was completed with no reported injury.
 
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse went on-site and replaced the universal surgical manipulator (usm) 1.The system was verified and ready for use.Intuitive surgical, inc.(isi) has not received the da vinci product with an alleged issue to perform failure analysis.A follow-up mdr will be submitted if the product is returned and evaluated and/or if additional information is received.

Brand Name
daVinci Xi
Common Device Name
PATIENT SIDE CART, 4-ARM
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50928020
Report Number2955842-2026-40292
Device Sequence Number10759629
Product Code NAY
UDI-Device Identifier00886874110720
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380652-55
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories.
Patient SexUnknown